# SDR CA060403019

- Difficulty date: April 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

THE ENGINE WAS REPORTED TO HAVE EXPERIENCED AN INFLIGHT SHUTDOWN.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS ON THE ENGINE CHIP DETECTOR.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
